# SDR ASAA2016031315890

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 34,673 hours, 10,355 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MOMENTARY DUAL FMC FAILURE AND "VTK" FLAG ON BOTH CAPT AND F/O'S SIDES AT ABOUT 6000' DECENDING INTO DESTINATION, CAME BACK ON BOTH SIDES WITHIN 1 MINUTE.  ACFT GROUNDED. GROUND FUNCTIONAL CHECK GOOD IAW AMM 34-61-00-710-801 AND 34-61-00-730-801.
